×

zbMATH — the first resource for mathematics

Length spectrum for compact locally symmetric spaces of strictly negative curvature. (English) Zbl 0367.53023

MSC:
53C35 Differential geometry of symmetric spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. BERGER , Geometry of the Spectrum I (Proc. Symp. in Pure Math., XXVII, Vol. 2, A.M.S., Providence, R.I., 1975 ). MR 52 #4340 | Zbl 0311.53055 · Zbl 0311.53055
[2] L. BÉRARD-BERGERY , Laplacien et géodésiques fermées sur les formes d’espace hyperbolique compactes (Séminaire Bourbaki, 24e année, 1971 / 1972 , n^\circ 406). Numdam | Zbl 0261.53034 · Zbl 0261.53034 · numdam:SB_1971-1972__14__107_0 · eudml:109807
[3] A. BOREL , Représentations de groupes localement compacts (Lecture Notes in Math., N^\circ 276, Springer-Verlag, Berlin, 1972 ). MR 54 #2871 | Zbl 0242.22007 · Zbl 0242.22007
[4] J. DIEUDONNÉ , Treatise on Analysis Volume IV (Pure and Applied Math., Vol. 10-IV, Academic Press, New York, 1974 ). MR 50 #14508 | Zbl 0292.58001 · Zbl 0292.58001
[5] R. GANGOLLI , Spectra of Discrete Subgroups (Proc. Symp. in Pure Math., Vol. XXVI, A.M.S., Providence, R.I., 1973 ). MR 51 #3355 | Zbl 0294.22010 · Zbl 0294.22010
[6] S. HELGASON , (a) Differential Geometry and Symmetric Spaces (Pure and Appl. Math., Vol. 12, Academic Press, New York, 1962 ) ; (b) Functions on Symmetric Spaces (Proc. Symp. in Pure Math., Vol. XXVI, A.M.S., Providence, R.I., 1973 ). · Zbl 0111.18101
[7] H. HUBER , Zur analytischen hyperbolischer Raumformen und Bewegungsgruppen II (Math. Ann., 142, 1961 , pp. 385-398). MR 23 #A3845 | Zbl 0094.05703 · Zbl 0094.05703 · doi:10.1007/BF01451031 · eudml:160842
[8] B. KOSTANT , On the Existence and Irreducibility of Certain Series of Representations (Bull. Amer. Math. Soc., Vol. 75, N^\circ 4, July, 1969 pp. 627-642). Article | MR 39 #7031 | Zbl 0229.22026 · Zbl 0229.22026 · doi:10.1090/S0002-9904-1969-12235-4 · minidml.mathdoc.fr
[9] R. P. LANGLANDS , Unpublished notes.
[10] G. A. MARGULIS , Applications of Ergodic Theory to the Investigation of Manifolds of Negative Curvature J. Funct. Anal. and Appl., Vol. 3, 1969 , pp. 335-336). MR 41 #2582 | Zbl 0207.20305 · Zbl 0207.20305 · doi:10.1007/BF01076325
[11] H. P. MCKEAN , Selberg’s Trace Formula as Applied to a Compact Riemann Surface (Comm. Pure and Appl. Math., Vol. XXV, 1972 , pp. 225-246). MR 57 #12843a
[12] G. D. MOSTOW , Strong Rigidity of Locally Symmetric Spaces (Ann. of Math. Studies, No. 78, Princeton University Press, Princeton, N.J. 1973 ). MR 52 #5874 | Zbl 0265.53039 · Zbl 0265.53039
[13] A. PREISSMANN , Quelques propriétés globales des espaces de Riemann (Comment. Math. Helv., 15, 1943 , pp. 175-216). MR 6,20g | Zbl 0027.25903 · Zbl 0027.25903 · doi:10.1007/BF02565638 · eudml:138804
[14] N. R. WALLACH , (a) Harmonic Analysis on Homogeneous Spaces (Pure and Appl. Math., No. 19, Marcel Dekker, New York, 1973 ) ; (b) On the Selberg Trace Formula in the Case of Compact Quotient (Bull. Amer. Math. Soc., 82, No. 2, 1976 , pp. 171-195). Article | MR 58 #16978 · minidml.mathdoc.fr
[15] G. WARNER , (a) Harmonic Analysis on Semi-Simple Lie Groups I , (Die Grund. Math. Wiss., B, 188, Springer-Verlag, Berlin, 1972 ) ; (b) Harmonic Analysis on Semi-Simple Lie Groups II (Die Grund.) Math. Wiss., B, 189, Springer-Verlag, Berlin, 1972 ). MR 58 #16979 | Zbl 0265.22021 · Zbl 0265.22021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.